You can use the pills without any worry of side effects, but I'd skip the cream. You have enough going on without adding any other goop to it, right?
It is entirely possible that the symptoms you have now are from the Aldara, and its not herpes, but its also possible that you have herpes. Your test results will help prove that.
My suggestion would be to take the pills, and have your bf test for herpes. If he doesn't have it, you couldn't have gotten it from him, right? I'd also bet that neither of you have tested for herpes before - its not usually included.
Since you have had a reaction to aldara, or might have, next time you get a wart, just go to an std clinic and get it frozen or burned off. It sounds a lot more painful than it really is, and you won't have to deal with the aldara all the time.
As a matter of fact both of us were tested for herpes and every other STD and HIV last March. Yeah I think that I will not use the cream I should have read this website first before I paid for the cream. But thank you for your response.
aldara is very irritating to the skin sometimes. Your doctor thinking it could be herpes is a very common thing. Better to err on the side of caution though.
You've both been tested for herpes before so the chances of this being genital herpes is very low. Not sure if either of you tested + for hsv1 or not on your testing you had done. We will gladly look at both ofyour herpes blood tests from back when you were tested if youw ant a 2nd opinion on them too.
Hang in there - I know it's really easy for us to say this probably isn't herpes but from the aldara and hard for you to relax about it. We'd be the same way even with all we know if we were going thru it ourselves!